# SDR DL72S971362

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176634
- Condition: Loose Fasteners
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS PULLING THROUGH UPPER SKIN.  SPLICED SKIN PER SRM 57-50-5, RT AILERON.
